| Model Number |
AZURION 5M20 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system's c-arm was unable to perform geometry movements.No harm was reported to philips.The device was in clinical use at the time of reported event.Philips has started an investigation of this complaint.